My purpose in writing this paper is simply to add another case to the growing list of cases of purpura haemorrhagica resulting from the ingestion of the drug "sedormid" (allylisopropyl-acetyl-carbamide). The interesting feature of the case described in this article is the fact that the patient was a physician and was able to observe the symptoms perhaps more analytically than a layman could. While confined to the hospital, he was shown an article by Loewy,1 the first to appear in the literature discussing the ill effects following the use of sedormid. Since then forty-five cases have been reported.
REPORT OF CASE
Huber HH. A CASE OF PURPURA HAEMORRHAGICA RESULTING FROM SEDORMID. JAMA. 1939;113(8):674–675. doi:10.1001/jama.1939.72800330004010b
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: